Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Arcs defined by one-parameter semigroups of operators in Banach spaces with the Radon-Nikodym property

Author: Charles L. Byrne
Journal: Proc. Amer. Math. Soc. 53 (1975), 353-355
MSC: Primary 47D05; Secondary 46B05
MathSciNet review: 0385635
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a recent theorem of Junghenn and Taam concerning the domain of the infinitesimal generator of a strongly continuous one-parameter semigroup of operators on a reflexive, locally convex topological vector space remains valid if the domain of the operators is a Banach space with the Radon-Nikodym property. A partial result is obtained for general Banach spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D05, 46B05

Retrieve articles in all journals with MSC: 47D05, 46B05

Additional Information

PII: S 0002-9939(1975)0385635-2
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia